# SDR USAASB99108

- Difficulty date: April 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407US
- Make and model: Boeing 737401
- Aircraft serial: 23877
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Indication
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SDF - FLT 1266 - EN ROUTE FROM MCI-DCA, AT FL330, THE NR 1 ENGINE EGT WAS ON THE RISE AND WENT TO FULL SCALE WITH RED EGT OVERTEMP LIGHT ILLUMINATING.  FUEL FLOW, OIL PRESSURE AND OIL TEMPERATURE WERE ALL NORMAL.  DIGITAL TEMPERATURE INDICATOR WENT BLANK.  CREW ACCOMPLISHED CHECKLIST AND DECIDED TO DIVERT TO SDF.  NO EMERGENCY WAS DECLARED AS EGT GAUGE BECAME NORMAL WHILE DESCENDING TO SDF.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED INTERFACE TERMINAL BLOCK.  INSPECTED ENGINE AND WIRING AND RAN ENGINE.  COULD NOT DUPLICATE PROBLEM.  (M)
